# SDR WX0A2015030572452

- Difficulty date: February 24, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 56,257 hours, 42,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 99375175
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE RIB ATTACH CLIP STATION XRS 111.5 CRACKED.  REMOVED, FABRICATED & REPLACEMENT CLIP IAW SRM 57-01FIG 3.
